# SDR 99ZZZM122

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242BM
- Make and model: Bag JETSTM3201
- Aircraft serial: 902
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED JUNEAU AND GEAR WOULD NOT RETRACT.  RETURNED TO JUNEAU WITHOUT INCIDENT.  AIRCRAFT IN HANGAR UNDERGOING MORE TROUBLESHOOTING, READJUSTED SQUAT SWITCH.  CHECKED AND ADJUSTED NOSE GEAR STRUT EXTENSION.  PERFORMED FUNCTIONAL FLIGHT CHECK.  ALL SYSTEMS OPERATED NORMALLY.  (M)
